I have been on oral antibiotics since last week of November, 2012. I started on azithromycin 250 mg twice a day then I added Rifampin. With the Rif I have been slowing ramping that up and I am now on 450 mg daily of Rif along with the Azithromycin.
That is all I take and I was noticing improvement of symptoms. But for the past three weeks I have noticed a change.
My tongue is back to tingling more often. I have having trouble getting my words out, like my tongue gets tied.
I am much more angry and it's not my nature.
But what is really scaring me is I can't seem to process my thinking like before. It am getting confused really easily. I am scared.
Does this mean the disease is progressing? Are my meds too low dosage? Not enough meds? Herxing?
Please give me your thoughts.
Posted by poppy (Member # 5355) on :
It is very hard to tell what is going on at any specific point in time. Sometimes you only realize after some time has passed. Not helping you now, I know. Maybe others will have a clearer take on this situation.
Posted by Keebler (Member # 12673) on :
- I'd look first to magnesium deficiency and the need for a different kind of FISH OIL. Of course, communicate with your LLMD about this. In the meantime:
Topic: ADRENAL SUPPORT (to help mood) -
Posted by Lymetoo (Member # 743) on :
Yeast can do that to your brain.
Hope you can figure it out!!
Posted by Robin123 (Member # 9197) on :
I assume the Rifampin is for Bart treatment? If so, Bart treaters here may be able to tell you if it kicks up symptoms, like anger, while treating.
Maybe do some self-administering techniques, like just breathe, count to ten, etc, listen to some music, whatever it takes to calm you down.
The tongue tingling and speaking issues are Lyme symptoms. What I have personally experienced is that they are transient symptoms - I might have them for a a couple weeks, and then they disappear.
We never really know whether it's due to treatment kicking up the symptoms, or whether we need to treat more. It's confusing.
When I'm treating, if I can tolerate the treatment, I generally wait it out for a couple weeks to see if the symptoms change or not.
If not, then I suggest checking into trying other treatment. Of course, if you're seeing a doctor, the conversation should be with them.
Posted by prayerworks (Member # 37602) on :
Thanks all for your input. I contacted my LLMD and she said it is not uncommon for lyme patients to experience a worsening of symptoms and then feel better again, but that we would address the need for more meds at my next appointment which is in two weeks.
Keebler thanks for the info. I am allergic to shellfish and fish, so I cannot take fish oil. Any other suggestions?
Lymetoo I hadn't thought about yeast, but I did resume eating bread and pasta again over the last two months because I was losing so much weight with the restricted diet.
Robin, yes I am being treated for lyme, bartonella and erlichia. You are right the tongue tingling and speaking issues go and come for weeks at a time.
Thank you all so much for your input. I have another questions, but I will start another post.
Blessings to you all!
Posted by rkbb2004 (Member # 40070) on :
How are you doing now prayer works? I am currently on this combo as well!